MathSciNet Relay Station
MathSciNet bibliographic data
MR2248179 93B25 (93B52 93B55 93C05)
Cobb, Daniel State feedback impulse elimination for singular systems over a Hermite domain. SIAM J. Control Optim. 44 (2006), no. 6, 2189–2209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement